MathSciNet Relay Station
MathSciNet bibliographic data
MR697082 (84f:73056) 73R05 (58E07 73C50)
Wolfe, Peter Equilibrium states of an elastic conductor in a magnetic field: a paradigm of bifurcation theory. Trans. Amer. Math. Soc. 278 (1983), no. 1, 377–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement